Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to: ``Transformation groups of automorphisms of $ C(X,G)$'' (Proc. Amer. Math. Soc. 39 (1973), 619-624)


Author: J. S. Yang
Journal: Proc. Amer. Math. Soc. 48 (1975), 517
MSC: Primary 54H15
DOI: https://doi.org/10.1090/S0002-9939-1975-0418063-1
Original Article: Proc. Amer. Math. Soc. 39 (1973), 619-624.
MathSciNet review: 0418063
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0418063-1
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society